U.S. doctors online nowAsk doctors free
A 21-year-old member asked:

am i ok to take microgynon and citralopram together?

2 doctor answers6 doctors weighed in
Dr. Brian Witt
Specializes in Internal Medicine
Seems to be ok: According to several sources, it seems there are no known interactions between these two meds. I do not know your full medical history and other meds so confirm with your primary physician.
Dr. Elizabeth Finley-Belgrad
Child Psychiatry 34 years experience
Yes: There is no problem taking those 2 things together

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 44-year-old member asked:

Is it normal to feel really ill when first taking celexa (citalopram)?

2 doctor answers4 doctors weighed in
Dr. Kevin Considine
Family Medicine 30 years experience
Yes: Yes you might feel ill especially if this medication is not tolerated by you personally. The most common side effect is stomach upset and occasional bowel cramps -these usually decrease over the first week or so as you get used to the medication. But call your doctor if symptoms continue to worsen because you may need to change treatment.
A 34-year-old member asked:

What are the common side-effects of discontinuing celexa (citalopram)?

2 doctor answers4 doctors weighed in
Dr. Leonard Spishakoff
Specializes in Addiction Medicine
Ssri withdrawal: You may experience headache, dizziness , tremor, worsening of depression, anxiety aggresiveness, insomnia to name a few. It is wise to never abruptly stop medications like Celexa (citalopram) they have to be slowly decresed and monitored.
NY
A 39-year-old member asked:

What are the side affects of celexa (citalopram)?

3 doctor answers11 doctors weighed in
Dr. Christopher Guzik
Family Medicine 24 years experience
Several: Common symptoms that result from Celexa (citalopram) use include drowsiness, nausea, dry mouth, insomnia, tremors, excessive sweating, male sexual dysfunction and diarrhea. In many cases, drowsiness and insomnia can result in personal injury
PA
A 18-year-old member asked:

Can celexa (citalopram) make it hard for you to wake up?

3 doctor answers6 doctors weighed in
Dr. Belis Aladag
Family Medicine 15 years experience
Yes: Yes. Celexa, known generically as citalopram is an ssri and does have a common adverse effect of somnolence. Not all ssris have the same side effect profile, however, and you may find relief with another drug in this class of antidepressants.
A 42-year-old member asked:

Took first dose of citalopram and feel kind of icky. Is this normal?

2 doctor answers3 doctors weighed in
Dr. Matthew Burke
Psychiatry 26 years experience
Yes: Many people when they first start antidepressants can feel ill. This tends to be temporary, and should get better with time.

Related questions

A 33-year-old female asked:
1 doctor answer3 doctors weighed in
A 25-year-old female asked:
1 doctor answer5 doctors weighed in
A female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 1, 2018

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.